MathSciNet Relay Station
MathSciNet bibliographic data
MR2480277 (2010a:11073) 11F30 (11F11 11F66)
Lü, Guangshi Average behavior of Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 137 (2009), no. 6, 1961–1969.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement